MathSciNet Relay Station
MathSciNet bibliographic data
MR1370759 58F12 (30D05 58F23)
Bruin, H.; Keller, G.; Nowicki, T.; van Strien, S. Wild Cantor attractors exist. Ann. of Math. (2) 143 (1996), no. 1, 97–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement